≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

short memory,low eyesight from excessive masturbation

hi doctor,i began over masturbation since i was 12 now i'm 18 and i still can't quit, .
now i suffer from : hair loss,fuzzy vision and low eyesight,short memory and lack of concentration,and laziness.
please can you tell me the perfect cure for these side-effects cause it's really ruining my life (sorry for my terrible English)
[message edited by derome on Mon, 31 Mar 2014 00:44:24 BST]
 
  derome on 2014-03-31
This is just a forum. Assume posts are not from medical professionals.
What do you mean by excessive?
 
Evocationer 6 years ago
once or twice a day (everyday)
 
derome 6 years ago
For your age that is not excessive. It is extremely unlikely that masturbation has caused your problems. They will be unrelated to this. You do not need to quit masturbation as it is a healthy and natural activity.

Have a look through the various posts on this site to see how people present their cases to the prescribers on this forum. Present your case in detail and someone may be able to make suggestions for a remedy for you.
 
Evocationer 6 years ago
alright ,thank you so much :)
 
derome 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.